A two-stage service policy for an M/G/1 queueing system

Title
A two-stage service policy for an M/G/1 queueing system
Author(s)
이지연김종우[김종우]송미정
Keywords
M/G/1 queue; $P_{\lambda; \tau}^{M}$ service policy; stationary distribution
Issue Date
201307
Publisher
한국데이터정보과학회
Citation
한국데이터정보과학회지, v.24, no.4, pp.941 - 948
Abstract
We introduce the $P_{\lambda,\tau}^{M}$ service policy, as a generalized two-stage service policy of the $P_{\lambda}^{M}$ policy of Bae \emph{et al.} (2002) for an $M/G/1$ queueing system. By using the level crossing theory and solving the corresponding integral equations, we obtain the explicit expression for the stationary distribution of the workload in the system.
URI
http://hdl.handle.net/YU.REPOSITORY/29305http://dx.doi.org/10.7465/jkdi.2013.24.4.941
ISSN
1598-9402
Appears in Collections:
이과대학 > 통계학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE